# SDR DXTA200701989

- Difficulty date: March 2, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 6,307 hours, 3,864 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 991455812
- Part serial: 069
- Condition: Inoperative
- Location: Vertical Stab
- Part time: 274 hours, 158 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUD LIMIT FAIL "B' AMBER EICAS MESSAGE CTRL POS SHOWS RUDDER LIMT 86%.CHECKED SYTEM FOR PROPER OPERATION. COULD NOT DUPLICATE. REMOVED AND REPLACED RUDDER LIMITER ACTUATOR "B" OPS CHECKED GOOD IAW 750 M/M CH 27-20-00
